# SDR HNAA2023050500152

- Difficulty date: May 4, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 49,151 hours, 46,071 cycles
- System (JASC): 2300 · Communications System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D, A

## Discrepancy

INTERPHONE CALL CHIME SOUNDS CONSTANTLY. CHIME SILENTS ON BACKUP INTERPHONE.   FACT  04MAY23  09:56  PHL
 R/R'D PA AMP IAW AMM 23-31-01. OPS CHECK GOOD. OK FOR SERVICE AT THIS TIME.
